# SDR AALA982230

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448557
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 1966 - AFTER TAKEOFF MCI EN ROUTE ORD, THE NOSE WHEEL LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR THREE TIMES WITH SAME RESULTS.  AIR INTERRUPTED AND LANDED STL WITHOUT INCIDENT.  SERVICED NOSE STRUT AND PERFORMED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
